# SDR V0XD20140925189

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 27,792 hours, 20,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703329213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 280 LBL12 - RBL12 CORRODED.  REMOVED CORRODED FLOOR SUPPORT & REPLACED WITH NEW SUPPORT ANGLE IAW SRM 51-42-21, 54-42-06.  SEE WORK ORDER 80247, WC 1044.
